Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 31542, 14 pages

Mixed Jacobi-like forms of several variables

Department of Mathematics, University of Northern Iowa, Cedar Falls 50614-0506, IA, USA

Received 4 November 2005; Accepted 26 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min Ho Lee, “Mixed Jacobi-like forms of several variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 31542, 14 pages, 2006. doi:10.1155/IJMMS/2006/31542